# SDR CALA9701082

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION ATTACH CHANNEL CORRODED AT STA 595, LONGERON 45L.  A NEW ATTACH ANGLE WAS FABRICATED AND INSTALLED IAW SRM 51-31-01 AND 53-12-01.
